MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Mukoseeva E, Vescovo G. Minimality of the ball for a model of charged liquid droplets. arXiv preprint arXiv:1912.07092. 2019 .
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Morini M. A note on the differentiability of Lipschitz functions and the chain rule in Sobolev spaces.; 2008. Available from: http://hdl.handle.net/1963/2654
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Morini M. Global calibrations for the non-homogeneous Mumford-Shah functional. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 603-648 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3089
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Mora MG, Müller S. Derivation of a rod theory for phase-transforming materials.; 2007. Available from: http://hdl.handle.net/1963/1751
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Ann. I. H. Poincare - An., 2001, 18, 403 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1479
Mora MG. The Calibration Method for Free-Discontinuity Problems on Vector-Valued Maps. J. Convex Anal. 9 (2002) 1-29 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3049
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Montino A, DeSimone A. Three-sphere low-Reynolds-number swimmer with a passive elastic arm. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34530
Montalto R. KAM for quasi-linear and fully nonlinear perturbations of Airy and KdV equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7476
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3
Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in non-compact 3-manifolds. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:707 - 724. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000851
Mondino A. Existence of integral m-varifolds minimizing $\int |A|^p $ and $\int |H|^p$ , p>m, in Riemannian manifolds. Calculus of Variations and Partial Differential Equations [Internet]. 2014 ;49:431–470. Available from: https://doi.org/10.1007/s00526-012-0588-y
Monaco D. Geometric phases in graphene and topological insulators. 2015 .
Monaco D, Panati G. Topological Invariants of Eigenvalue Intersections and Decrease of Wannier Functions in Graphene. J. Stat. Phys 155 (2014) 1027-1071. 2014 .
Monaco D, Panati G. Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry. Acta Applicandae Mathematicae, vol. 137, Issue 1, 2015, pages: 185-203 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34468

Pages

Sign in